dont stop taking the valtrex! you may have been experiencing a "die-off" effect; in other words, the valtrex was killing off so many viruses that they were making a "last stand" so to speak. die-off, or herxeimer, reactions are a common side-effect for a lot of treatments, synthetic and natural. stick out the 10-day cure and see if it doesnt get better in a few days. the entire point is that its a lot of valtrex for an extended period of time. for instance, i ordered LarreaRX a few days ago, and started taking garlic capsules this past week. the garlic capsules triggered a slight outbreak in about two days, but a couple days later the entire area was better than before the garlic. see? and with the LarreaRX, i read a testimonial where a woman had "the worst outbreak of her life" about a week into taking the Larrea, but that after an additional week during which she upped the dosage even more, she was completely clear... permanently. so stick it out.